# SDR AALA201809199003

- Difficulty date: August 28, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 39,073 hours, 18,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043206
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT LOWER SILL BETWEEN FRAMES 66 - 68 IN THE AFT GALLEY.  REPLACED LOWER SILL IAW SRM 51-72-11.
